# SDR AWXA200300876

- Difficulty date: August 5, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 56,852 hours, 36,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING 8 DAY CHECK THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 7 LT WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 7 LT, OPERATIONAL CHECK WAS GOOD.
